{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,10,7]],"date-time":"2026-10-07T07:15:50Z","timestamp":1791357350178,"version":"4.3.1"},"reference-count":8,"publisher":"Elsevier BV","license":[{"start":{"date-parts":[[2015,10,1]],"date-time":"2015-10-01T00:00:00Z","timestamp":1443657600000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2015,10,1]],"date-time":"2015-10-01T00:00:00Z","timestamp":1443657600000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["Asian Journal of Psychiatry"],"published-print":{"date-parts":[[2015,10]]},"DOI":"10.1016\/j.ajp.2015.06.006","type":"journal-article","created":{"date-parts":[[2015,7,2]],"date-time":"2015-07-02T10:15:29Z","timestamp":1435832129000},"page":"106","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":3,"special_numbering":"C","title":["Delayed-onset of psychopharmacologically induced priapism: A cautionary case report"],"prefix":"10.1016","volume":"17","author":[{"ORCID":"https:\/\/orcid.org\/0000-0003-1258-7585","authenticated-orcid":false,"given":"Badari","family":"Birur","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Rachel E.","family":"Fargason","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Norman","family":"Moore","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"78","reference":[{"key":"10.1016\/j.ajp.2015.06.006_bib0005","first-page":"46","article-title":"Drug-induced priapism, its aetiology, incidence and treatment","volume":"4","author":"Banos","year":"1989","journal-title":"Med. Toxicol. Adverse Drug Exp."},{"key":"10.1016\/j.ajp.2015.06.006_bib0010","doi-asserted-by":"crossref","first-page":"629","DOI":"10.4103\/0253-7613.121383","article-title":"Sodium valproate induced priapism in an adult with bipolar affective disorder","volume":"45","author":"Bansal","year":"2013","journal-title":"Indian J. Pharmacol."},{"key":"10.1016\/j.ajp.2015.06.006_bib0015","doi-asserted-by":"crossref","first-page":"1707","DOI":"10.1517\/14656566.2012.699523","article-title":"Off-label uses of trazodone: a review","volume":"13","author":"Bossini","year":"2012","journal-title":"Expert Opin. pharmacother."},{"key":"10.1016\/j.ajp.2015.06.006_bib0020","doi-asserted-by":"crossref","first-page":"350","DOI":"10.4065\/72.4.350","article-title":"Priapism: diagnosis and management","volume":"72","author":"Harmon","year":"1997","journal-title":"Mayo Clin. Proc."},{"key":"10.1016\/j.ajp.2015.06.006_bib0025","doi-asserted-by":"crossref","first-page":"469","DOI":"10.4088\/JCP.v66n0409","article-title":"A review of the evidence for the efficacy and safety of trazodone in insomnia","volume":"66","author":"Mendelson","year":"2005","journal-title":"J. Clin. Psychiatry"},{"key":"10.1016\/j.ajp.2015.06.006_bib0030","doi-asserted-by":"crossref","first-page":"9","DOI":"10.1097\/YIC.0b013e3282f1c1ef","article-title":"Priapism associated with atypical antipsychotic medications: a review","volume":"23","author":"Sood","year":"2008","journal-title":"Int. Clin. Psychopharmacol"},{"key":"10.1016\/j.ajp.2015.06.006_bib0035","doi-asserted-by":"crossref","first-page":"536","DOI":"10.1017\/S1092852900024020","article-title":"Mechanism of action of trazodone: a multifunctional drug","volume":"14","author":"Stahl","year":"2009","journal-title":"CNS Spectr."},{"key":"10.1016\/j.ajp.2015.06.006_bib0040","first-page":"244","article-title":"Trazodone and priapism","volume":"48","author":"Warner","year":"1987","journal-title":"J. Clin. Psychiatry"}],"container-title":["Asian Journal of Psychiatry"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S1876201815001458?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S1876201815001458?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,10,29]],"date-time":"2025-10-29T16:27:12Z","timestamp":1761755232000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S1876201815001458"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2015,10]]},"references-count":8,"alternative-id":["S1876201815001458"],"URL":"https:\/\/doi.org\/10.1016\/j.ajp.2015.06.006","relation":{},"ISSN":["1876-2018"],"issn-type":[{"value":"1876-2018","type":"print"}],"subject":[],"published":{"date-parts":[[2015,10]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Delayed-onset of psychopharmacologically induced priapism: A cautionary case report","name":"articletitle","label":"Article Title"},{"value":"Asian Journal of Psychiatry","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.ajp.2015.06.006","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"simple-article","name":"content_type","label":"Content Type"},{"value":"Copyright \u00a9 2015 Elsevier B.V. All rights reserved.","name":"copyright","label":"Copyright"}]}}